# SDR UPS07449021

- Difficulty date: January 5, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B1406111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - KEEL BEAM FAIRING SUPPORT LOWER SURFACE FOUND CORROSION AT STA 1405 TO STA 1416 LBL 16.  CORROSION BLEND OUT 0.017 X .5 X 10 INCHES EXCEED SRM LIMIT.  SUPPORT REPLACED AS PER SRM 51-10-01 PG 9.
